Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 319, NWS Atlanta, GA

October 25, 2010Houston County, Twiggs County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Oct 25, 2010, 2:38 PM EDT for Houston County, Twiggs County, Georgia. It was in force for 52 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 25, 2010, 2:38 PM EDT (18:38 UTC)
Expired
Oct 25, 2010, 3:30 PM EDT
In force
52 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Houston County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 32 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 25, 2:45 PM EDTHAIL 1.756 Nne Perry, GAHALFWAY BETWEEN PERRY AND WARNER ROBBINS
Oct 25, 2:50 PM EDTHAIL 0.88Perry, GA
Oct 25, 2:50 PM EDTHAIL 1Perry, GANEAR GA 127 AND MOODY
Oct 25, 2:59 PM EDTHAIL 1.75Bonaire, GA
Oct 25, 3:00 PM EDTHAIL 1Kathleen, GAKATHLEEN AT HWY. 127.
Oct 25, 3:15 PM EDTHAIL 1.756 Nne Perry, GAHALFWAY BETWEEN PERRY AND WARNER ROBBINS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 25, 1:48 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 324 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 221 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
324 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
707 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
221 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

261 
WUUS52 KFFC 251838
SVRFFC
GAC153-289-251930-
/O.NEW.KFFC.SV.W.0319.101025T1838Z-101025T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
238 PM EDT MON OCT 25 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HOUSTON COUNTY IN CENTRAL GEORGIA
  TWIGGS COUNTY IN CENTRAL GEORGIA

* UNTIL 330 PM EDT

* AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL.  THIS
  STORM WAS LOCATED NEAR PERRY...MOVING NORTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CENTERVILLE...WARNER ROBINS...JEFFERSONVILLE AND DANVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY
EVENING FOR SOUTHERN GEORGIA.

&&

LAT...LON 3245 8383 3244 8380 3250 8378 3249 8374
      3253 8374 3252 8371 3263 8371 3267 8365
      3266 8359 3270 8360 3284 8338 3258 8323
      3235 8375
TIME...MOT...LOC 1838Z 237DEG 28KT 3251 8372

$$

16
1 follow-up statement
552 
WWUS52 KFFC 251916
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 PM EDT MON OCT 25 2010

GAC153-251925-
/O.CAN.KFFC.SV.W.0319.000000T0000Z-101025T1930Z/
HOUSTON GA-
316 PM EDT MON OCT 25 2010

...THE SEVERE THUNDERSTORM WARNING FOR HOUSTON COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM WHICH PRODUCED LARGE HAIL OVER PORTIONS OF
HOUSTON COUNTY HAS MOVED INTO TWIGGS COUNTY.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY EVENING FOR
CENTRAL GEORGIA.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM EDT
MONDAY EVENING FOR SOUTHERN GEORGIA.

LAT...LON 3248 8350 3249 8352 3253 8354 3257 8354
      3259 8353 3262 8354 3264 8356 3279 8335
      3258 8323 3246 8349
TIME...MOT...LOC 1915Z 237DEG 28KT 3256 8344

$$

GAC289-251930-
/O.CON.KFFC.SV.W.0319.000000T0000Z-101025T1930Z/
TWIGGS GA-
316 PM EDT MON OCT 25 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR TWIGGS COUNTY...

AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL. THIS STORM WAS LOCATED NEAR TARVERSVILLE...MOVING NORTHEAST AT
30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MARION...DISTRICT PATH...RIPLEY AND JEFFERSONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY EVENING FOR
CENTRAL GEORGIA.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM EDT
MONDAY EVENING FOR SOUTHERN GEORGIA.

&&

LAT...LON 3248 8350 3249 8352 3253 8354 3257 8354
      3259 8353 3262 8354 3264 8356 3279 8335
      3258 8323 3246 8349
TIME...MOT...LOC 1915Z 237DEG 28KT 3256 8344

$$

16

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 25, 1:56 PM EDT, 42 minutes earlier.

Area forecast discussion, Oct 25, 1:56 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
156 PM EDT MON OCT 25 2010

.UPDATE...
SEVERE THUNDERSTORM WATCH 717 HAS BEEN ISSUED FOR THE SOUTHERN
PORTION OF THE CWA...GENERALLY FROM COLUMBUS TO MACON TO
SWAINSBORO. CONVECTION WILL BE DIURNAL IN NATURE AS CLEARING
CONDITIONS HAVE ALLOWED FOR SOME ADDITIONAL HEATING. THESE STORMS
WILL LIKELY BE MORE ALONG THE LINES OF SUPERCELLS RATHER THAN THE
LINEAR NATURE SEEN EARLIER. THIS WATCH RUNS UNTIL 00Z TO ENCOMPASS
THE REMAINDER OF THE DAYLIGHT HOURS.

31

&&

.PREV DISCUSSION... /ISSUED 150 PM EDT MON OCT 25 2010/

UPDATE...
TORNADO WATCH 712 HAS BEEN ALLOWED TO EXPIRE AS THE STRONGEST
SHOWERS AND THUNDERSTORMS ARE MOVING EAST OUT OF THE SE CWA. A FEW
SHOWERS AND THUNDERSTORMS REMAIN ACROSS NORTH GA...WITH SOME
ISOLATED ACTIVITY IN THE SOUTHERN CWA...AND WILL HAVE TO WATCH FOR
ADDITIONAL DEVELOPMENT AS CLEARING CLOUDS PROMOTE DIURNAL HEATING
IN THE WORKED OVER AREAS.

31

SHORT TERM /TODAY THROUGH WEDNESDAY/...
SHORT WAVE MOVING INTO THE LOWER MISSISSIPPI VALLEY THIS MORNING
SHOULD PUSH ACROSS GEORGIA TODAY. STRONG WARM AIR ADVECTION AHEAD
OF THIS FEATURE HAS PUSHED DEW POINTS INTO THE 60S OVER MUCH OF
THE CWA. LOOKS LIKE OUR BEST INSTABILITY SHOULD BE NOW TROUGH
AROUND 18Z...THEN TAPERING OFF AFTER THAT. CURRENTLY HAVE A
TORNADO WATCH IN EFFECT FOR THE WESTERN COUNTIES THIS MORNING.
SHORT WAVE MOVING EAST OF THE CWA THIS EVENING...BUT WE REMAIN IN
A MOIST AIR MASS WITH CONTINUED SOUTHWEST FLOW THROUGH WEDNESDAY.
HAVE LEFT POPS IN THROUGH THE SHORT TERM...WITH BEST POPS ACROSS
THE NORTH. MAIN COLD FRONT STILL TO OUR WEST WEDNESDAY MORNING.
HAVE STAYED ON WARM SIDE OF MAV/MET BUT RAIN AND CLOUDS WILL CAUSE
SOME DIFFERENCES ESPECIALLY ON THE MAX TEMPERATURES.

LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
STRONG UPPER CLOSED LOW MOVING ACROSS SOUTHERN CANADA SHOULD PULL
THE COLD FRONT THROUGH THE CWA WEDNESDAY NIGHT INTO THURSDAY
MORNING. AFTER THAT LOOKS LIKE A DRY PATTERN WITH NORTHWEST FLOW
ALOFT GRADUALLY BECOMING ZONAL BY THE WEEKEND. SOME MOISTURE
RETURN INDICATED ON THE LAST DAY...BUT AT THIS TIME WILL NOT ADD
MENTION OF SHOWERS.

AVIATION...
18Z UPDATE...
MAIN CONVECTION HAS PUSHED THROUGH TAF SITES...WITH CLEARING TREND
NOTED IN SATELLITE...EXPECT ISOLATED DEVELOPMENT MAINLY NORTH BUT
WILL KEEP AN EYE ON ATL AREA SITES FOR POSSIBLE TSRA/CB.  SCT-BKN
060-080 CIGS ALL BUT CSG/MCN...WHERE CIGS NEAR 030.  UPPER LOW MOVES
ACROSS N GA...AND MOISTURE AVAILABLE...SCT-BKN050 CIGS WILL DEVELOP
BY 22-00Z ALL SITES....WITH CIGS LOWERING TO MVFR/IFR/LIFR AFTER
04Z.  1-3SM VISIBILITY ALL SITES BY 09-10Z.  WINDS ARE TRICKY...
MAINLY S...START ATL 170 INITIALLY THROUGH 23Z THEN 190 OVERNIGHT.

//ATL CONFIDENCE...18Z...
MEDIUM TO HIGH CONFIDENCE ON CIG/VISIBILITY ELEMENTS.
LOW TO MEDIUM ON WINDS

12

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          65  79  65  81  63 /  30  30  40  30  40
ATLANTA         66  79  68  80  64 /  20  30  40  30  40
BLAIRSVILLE     61  74  62  76  55 /  30  40  60  40  20
CARTERSVILLE    65  79  64  81  59 /  20  40  50  30  20
COLUMBUS        69  84  70  84  67 /  20  20  20  20  30
GAINESVILLE     65  75  64  77  61 /  30  40  50  30  30
MACON           66  85  68  85  66 /  20  20  20  20  30
ROME            65  81  64  82  58 /  20  40  60  40  20
PEACHTREE CITY  65  80  65  81  62 /  20  30  40  20  40
VIDALIA         67  87  69  87  69 /  30  20  10  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...
CRISP...DODGE...DOOLY...EMANUEL...HOUSTON...JOHNSON...LAURENS...
MACON...MARION...MONTGOMERY...MUSCOGEE...PEACH...PULASKI...
SCHLEY...STEWART...SUMTER...TALBOT...TAYLOR...TELFAIR...TOOMBS...
TREUTLEN...TWIGGS...WEBSTER...WHEELER...WILCOX...WILKINSON.

&&

31
Hazardous weather outlook, Oct 25, 11:10 AM EDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1110 AM EDT MON OCT 25 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1110 AM EDT MON OCT 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS EXPECTED ACROSS PORTIONS CENTRAL
GEORGIA THIS AFTERNOON. SCATTERED THUNDERSTORMS POSSIBLE ACROSS
NORTH GEORGIA THIS AFTERNOON.

.SYNOPSIS...
A STRONG UPPER LEVEL DISTURBANCE WILL LIFT ACROSS PORTIONS OF
TENNESSEE AND NORTH GEORGIA THROUGH THIS EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING
WINDS....HAIL...CLOUD TO GROUND LIGHTNING...AND ISOLATED TORNADOES.
HEAVY RAIN WILL ALSO BE POSSIBLE. THE MOST LIKELY LOCATION FOR
SEVERE THUNDERSTORMS WILL BE AREAS EAST OF A MACON TO GREENSBORO
LINE THROUGH EARLY THIS AFTERNOON.

.DISCUSSION...
A LINE OF SHOWERS AND THUNDERSTORMS OVER PORTIONS OF CENTRAL GEORGIA
THIS MORNING WILL PUSH TO THE EAST AND SOUTHEAST. THIS LINE IS VERY
UNSTABLE WITH CAPES NEAR 2000...LIFTED INDICES IN THE -2 TO -6 RANGE
AND GOOD VERTICAL WIND SHEAR. ISOLATED STORMS ALONG IT HAVE A
HISTORY OF PRODUCING NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES AND
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED TUESDAY AND WEDNESDAY
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Oct 25, 12:42 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1242 PM EDT MON OCT 25 2010

GAZ001-002-251700-
1242 PM EDT MON OCT 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN DADE AND WALKER COUNTIES UNTIL 100 PM EDT...

AT 1238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MORGANVILLE...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS DADE AND
WALKER COUNTIES THROUGH 100 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE COLE CITY...MORGANVILLE...LOOKOUT MOUNTAIN...HOOKER...
WILDWOOD AND ROSSVILLE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
Local storm report, Oct 25, 12:47 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1247 PM EDT MON OCT 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     TSTM WND DMG     DALTON                  34.77N 84.98W
10/25/2010                   WHITFIELD          GA   COUNTY OFFICIAL

            WHITFIELD COUNTY SCHOOLS BUS DRIVER REPORTED SEVERAL
            TREES DOWN AND POWER OUT TO SCHOOLS VIA AMATEUR RADIO
            RELAY. WHITFIELD COUNTY EMERGENCY MANAGEMENT ALSO
            REPORTED 1-2 DOWNED TREES AND POWER OUTAGES.

&&

DDARBE
Special weather statement, Oct 25, 12:55 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1255 PM EDT MON OCT 25 2010

GAZ076-251730-
1255 PM EDT MON OCT 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN JEFFERSON
COUNTY UNTIL 130 PM EDT...

AT 1253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WADLEY...MOVING NORTHEAST AT 40 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
JEFFERSON COUNTY THROUGH 130 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE MOXLEY...BARTOW...WADLEY AND LOUISVILLE. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

16
Special weather statement, Oct 25, 1:19 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
119 PM EDT MON OCT 25 2010

GAZ006-007-251745-
119 PM EDT MON OCT 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN GILMER AND
FANNIN COUNTIES UNTIL 145 PM EDT...

AT 115 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JONES MILL...MOVING NORTHEAST AT 55 MPH.
Special weather statement, Oct 25, 1:31 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
131 PM EDT MON OCT 25 2010

GAZ096-107-109-251800-
131 PM EDT MON OCT 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN PULASKI...DODGE AND BLECKLEY COUNTIES UNTIL 200 PM EDT...

AT 130 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HARTFORD...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PULASKI...
DODGE AND BLECKLEY COUNTIES THROUGH 200 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE PULASKI STATE PRISON...HARTFORD...
HAWKINSVILLE...MOBLEY CROSSING...BAILEYS PARK...COCHRAN...DUBOIS...
EMPIRE...YONKERS...RODDY...CHESTER...GOLDSBORO AND ROWLAND.
Special weather statement, Oct 25, 2:34 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
234 PM EDT MON OCT 25 2010

GAZ083-094-095-251900-
234 PM EDT MON OCT 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...HEAVY RAIN
AND WIND GUSTS TO 35 MPH IN HOUSTON...PEACH AND TWIGGS COUNTIES
UNTIL 300 PM EDT...

AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS OVER HOUSTON LAKE...MOVING NORTHEAST
AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING...WIND GUSTS TO 35 MPH AND HEAVY RAIN AS THEY MOVE ACROSS
HOUSTON...PEACH AND TWIGGS COUNTIES THROUGH 300 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HOUSTON LAKE...SAND
BED...KATHLEEN...LAKEWOOD...CENTERVILLE...BONAIRE...WARNER
ROBINS...ROBINS AIR FORCE BASE...TARVERSVILLE...BULLARD...
HUBER...DISTRICT PATH...MARION...RIPLEY AND MYRICKS MILL. BRIEF

HEAVY DOWNPOURS WILL CAUSE TEMPORARY STREET FLOODING AND PONDING OF
WATER ON ROADWAYS. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL
WILL REDUCE VISIBILITIES.

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 5:17 AM EDTSevere Thunderstorm WarningFFCDade, Walker43 min
Oct 25, 5:20 AM EDTTornado WarningFFCDade, Walker25 min
Oct 25, 5:26 AM EDTSevere Thunderstorm WarningFFCChattooga49 min
Oct 25, 5:37 AM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield23 min
Oct 25, 5:49 AM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon41 min
Oct 25, 6:04 AM EDTSevere Thunderstorm WarningFFCGilmer, Murray, Whitfield31 min
Oct 25, 6:07 AM EDTSevere Thunderstorm WarningFFCHaralson, Polk38 min
Oct 25, 6:16 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Pickens44 min
Oct 25, 6:27 AM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Paulding48 min
Oct 25, 6:37 AM EDTSevere Thunderstorm WarningFFCBartow23 min
Oct 25, 6:40 AM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Heard50 min
Oct 25, 6:54 AM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin, Towns, Union, White43 min
Oct 25, 7:11 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton49 min
Oct 25, 7:54 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, DeKalb, Fayette, Fulton, Henry and 2 more51 min
Oct 25, 10:06 AM EDTSevere Thunderstorm WarningFFCBaldwin, Jones39 min
Oct 25, 10:41 AM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington49 min
Oct 25, 11:48 AM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen42 min
Oct 25, 1:41 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski49 min
Oct 25, 1:52 PM EDTSevere Thunderstorm WarningFFCLaurens, Wilkinson53 min
Oct 25, 2:49 PM EDTTornado WarningFFCHouston, Twiggs26 min
Oct 25, 3:13 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens47 min
Oct 25, 3:22 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington38 min
Oct 25, 3:35 PM EDTTornado WarningFFCJohnson, Laurens25 min
Oct 25, 3:39 PM EDTTornado WarningFFCLaurens36 min
Oct 25, 3:51 PM EDTTornado WarningFFCEmanuel, Treutlen39 min
Oct 25, 4:15 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Treutlen45 min
Oct 25, 4:24 PM EDTTornado WarningFFCEmanuel51 min
Oct 25, 4:59 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen46 min
Oct 25, 5:15 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter45 min
Oct 25, 5:38 PM EDTSevere Thunderstorm WarningFFCEmanuel24 min
Oct 25, 6:10 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens50 min
Oct 25, 6:32 PM EDTSevere Thunderstorm WarningFFCDooly, Houston28 min
Oct 25, 6:51 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson39 min
Oct 25, 7:25 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson21 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.